# SDR AMTA200300773

- Difficulty date: June 13, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR L2 SLIDE CONTAINER LOOSE.  SECURED 2L DOOR CONTAINER.  OK FOR SERVICE.  (M)
